I just started taking amoxicillin on Friday at noon and

Patient : I just started taking amoxicillin on Friday at noon and that night I started having a rash on the top of my hands. And the more I scrarch the more it spreads. But it is really itchy. And my head and left ear hurts. And when I drink water I am constantly feeling dehydrated and my mouth and lips are extremely dry. Is this an allergic reaction?
Images: 
I just started taking amoxi...-1
Doctor :   Welcome to Ask The Doctor. We are here to help you on this medical health advice platform. Amoxicillin can cause ras h on body which is usually red colored associated with itch. The rash may start within minutes to hours. In the photograph, I cannot appreciate the rash . But if it is red colored raised lesions distributed symmetrically on both hands then it is most like a drug rash only. Dryness can be a part of allergic reaction. Pain left ear and head most likely indicates infection throat or ear. Visit your doctor so that he can do physical examination and give you prescription accordingly. You can share my opinion with him. I hope it helps. Stay Healthy.

Related Q&A

Q: Abnormalality is present in postier occipital cortex immageing suggest hemosterion suggested occult vascular malforma...

Q: I have a lump looking thing just outside my anal canal

Q: I used mdma and alchool four days in a row on the weekend of the 15th to the 18th of June. I also did one line of coc...

Q: I recently had PFT's performed at the request of my PCP. This result is in comparison to the same tests from2/15. ...

Q: Hi, ten years ago, my mother was diagnosed with adenocarcinoma of the right lung. She was not a smoker.Did not spread...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews